MAUDE Adverse Event Report: MEDIVATORS, INC. DEFENDO DISPOSABLE SUCTION VALVE

MEDIVATORS, INC. DEFENDO DISPOSABLE SUCTION VALVE
Model Number 100315
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during patient procedures which included use of the defendo - pentax valve kit, the suction valve sticks and may remain in the on position resulting in suction of the mucosal and a procedure delay.No report of injury.
 
Additional Manufacturer Narrative
The customer has not returned any product for investigation.Without a returned device, the root cause cannot be determined.The device history record of the lots of the reported event were reviewed and no issues were noted.Additionally, medivators tested 100 samples of current inventory and no issues were noted.No additional issues have been reported.

Brand Name
DEFENDO DISPOSABLE SUCTION VALVE
Common Device Name
SUCTION VALVE
Manufacturer (Section D)
MEDIVATORS, INC.
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
MEDIVATORS, INC.
3150 pollok dr
conroe TX 77303
Manufacturer Contact
daniel davy
3150 pollok dr
conroe, TX 77303
4403927453
MDR Report Key15481575
Report Number1651395-2022-00015
Device Sequence Number6952600
Product Code ODC
UDI-Device Identifier00677964055911
UDI-Public00677964055911
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number100315
Device Lot Number539252, 517199, 542719
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2022
Initial Report FDA Received Date09/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown